English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Nycteria parasites of Afrotropical insectivorous bats

Schaer, J., Reeder, D. M., Vodzak, M. E., Olival, K. J., Weber, N., Mayer, F., et al. (2015). Nycteria parasites of Afrotropical insectivorous bats. International Journal for Parasitology, 45(6), 375-384. doi:10.1016/j.ijpara.2015.01.008.

Item is

Basic

show hide
Genre: Journal Article

Files

show Files

Locators

show

Creators

show
hide
 Creators:
Schaer, J., Author
Reeder, D. M., Author
Vodzak, M. E., Author
Olival, K. J., Author
Weber, Natalie1, Author           
Mayer, F., Author
Matuschewski, K., Author
Perkins, S. L., Author
Affiliations:
1ou_persistent22, ou_persistent22              

Content

show

Details

show
hide
Language(s):
 Dates: 2015-05-01
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Type: -
 Identifiers: Other: WOS:000353743400004
DOI: 10.1016/j.ijpara.2015.01.008
ISSN: 0020-7519
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: International Journal for Parasitology
  Other : Int. J. Parasit.
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: Oxford : Pergamon
Pages: - Volume / Issue: 45 (6) Sequence Number: - Start / End Page: 375 - 384 Identifier: ISSN: 0020-7519
CoNE: https://pure.mpg.de/cone/journals/resource/954925407744